# SDR FDEA202309221636

- Difficulty date: September 22, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24872
- Aircraft time: 82,548 hours, 32,847 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, G, J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF ROLL 110KT, CIRS DC, ATC FAULT CAUTION. AFTER ROTATION ALT CALL OUTS, GND PROX SYS,  EQPT OVHT CAUTION. LT AFT FUEL PUMP, RT  FWD FUEL PUMP CAUTION BELOW 3000 FT. RETURNED TO FIELD. ON LANDING, ELECT SYS CIRCUIT EQPT COOLING FAN, FWD FUEL BOOST PUMP  C/B TRIPPED. AFTER ENG SHUTDOWN, TRANSFERRED POWER TO GPU, SMELLED FAINT ELECT ODOR & POWERED DOWN ACFT.   R & R TERMINAL LUG ON PHASE B LT GEN.  BREAKER C901.  R & R C901 LT GEN CNTRL BREAKER ASSY. PERFORMED OPS TEST ON LT GEN SYS. OPS GOOD.  SYS OPS CKS TO FOLLOW.  OPS CHK OF LT FWD FUEL BOOST PUMP NO FAULTS. LT AFT FUEL BOOST PUMP C/B TRIPS. PERFORMED EZAP INSP WITHIN P31, P11 & P6 PANELS. NO SIGNS OF WIRE ARCING OR COMPONENT DAMAGE.
